American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert Gilmer and William Heinzer. Artinian subrings of a commutative ring . Trans. Amer. Math. Soc. 336 (1993) 295-310. MR 1102887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Evanovich. Finitely generated extensions of partial difference fields . Trans. Amer. Math. Soc. 281 (1984) 795-811. MR 722775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1